# SDR SWAA2023112715726

- Difficulty date: October 28, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 73,056 hours, 43,385 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Canning
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB OIL CANNING; STA 1016; BETWEEN BL-0 AND S-3L; JUST BELOW LEFT FITTING. SEE TTG8Q00P9JY8<[01] ACCOMPLISHED REPAIR ON NR FAULT TTG8Q00PAHQ2.;[02] ACCOMPLISHED REPAIR ON NR FAULT TTG8Q00PAHQ2.
